# SDR VNAA0803012

- Difficulty date: March 28, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 9,738 hours, 10,035 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE DURING DESCENT INTO LEX.  MAINTENANCE PERFORMED AN EN ROUTE AND A DETAILED LIGHTNING STRIKE INSPECTION.  MAINTENANCE FOUND DAMAGE TO THE RIGHT WING PANELS.  MAINTENANCE REPAIRED DAMAGE PER REO 601R-57-31-1005.  OPERATIONAL CHECKS WERE PERFORMED. AIRCRAFT WAS RELEASED FOR SERVICE.
